# SDR DALA2017112708289

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 74,137 hours, 55,706 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Sticking
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DUE TO A FUEL LEVEL LOW MESSAGE ON THE OVERHEAD ANNUNCIATOR PANEL.  VERIFIED FUEL QUANITITY INDICATOR STICKING.  VERIFIED MATCH WITH FUEL QUANTITY INDICATION IN COCKPIT.
